# SDR CA980507011

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Wire Harness
- Condition: Worn
- Location: Prop Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: H

## Discrepancy

(CAN) PROPELLER WENT INTO FEATHER ON TAKEOFF. CIRCUIT BREAKER PULLED ON BETA SYSTEM PER FLIGHT MANUAL.  POST-FLIGHT INSPECTION FOUND WIRE HARNESS RUBBING/CHAFING ON SNOW FENCE ACTUATOR, JUST BELOW THE RT EXHAUST STACK.  WIRE HARNESS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.
